# SDR CALA2025101710221

- Difficulty date: October 13, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 36,494 hours, 13,291 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 287A9152
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE LEFT WING PANEL 551DB, INBD AFT AREA, FOUND ONE BRACKET BENT AND PULLED THROUGH RIVET CAUSING DAMAGE.   REMOVED AND INSTALLED FABRICATED BRACKET UNDER LT WING PANEL 551DB, AT INBD AFT AREA IAW SRM 51-40-02-0G-0, DWG 287A9152 REV AA, SRM 51-20-01-0G-0, AMM 51-21-72-370-804 & AMM 51-21-99-300-801.
